# SDR SWAA2016041450926

- Difficulty date: March 24, 2016
- Submitted: April 14, 2016
- Operation: Air carrier
- Aircraft: N394SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27380
- Aircraft time: 69,285 hours, 55,633 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 65C270411
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING INSPAR RIB WEB CRACKED ON RIB WEB ON WBL 198.60, AT LEVEL OF S 5 FUEL TANK.  REPAIRED WEB IAW EA.
